MAUDE Adverse Event Report: XOMED MICROFRANCE MFG IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC

XOMED MICROFRANCE MFG IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733560XOMR
Medical Device Problem Code Environmental Compatibility Problem (2929)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Onsite functional and visual examination was performed by a manufacturer representative.The system passed a system checkout and was determined to be fully operational.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the site was having issues with their navigation system being able to turn on.It was also stated that the system would sometimes power down on them out of no where.There was no patient present at the time of the event.

Brand Name
IGS ENT SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
XOMED MICROFRANCE MFG
saint-aubin-le-monial
bourbon-l'archambault 3160
FR  3160
MDR Report Key8934719
Report Number9680837-2019-00002
Device Sequence Number2041699
Product Code HAW
UDI-Device Identifier00613994594235
UDI-Public00613994594235
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Model Number9733560XOMR
Device Catalogue Number9733560XOMR
Device Lot Number4500419325
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2019
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1